The fourier transform on semisimple lie groups of real rank one

Paul J. Sally Jr. University of Chicago, Chicago, Ill., USA Garth Warner University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331442

Acta Mathematica, 131, (1), 1-26, 1972.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{paul1972the,
  title={The fourier transform on semisimple lie groups of real rank one},
  author={Paul J. Sally Jr., and Garth Warner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228860126151},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={1-26},
  year={1972},
}
Paul J. Sally Jr., and Garth Warner. The fourier transform on semisimple lie groups of real rank one. 1972. Vol. 131. In Acta Mathematica. pp.1-26. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228860126151.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved